# SDR DALA2022042402853

- Difficulty date: April 23, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 45,160 hours, 38,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL COMPARTMENT EMERGENCY LIGHTS, THE TAILCONE SLIDE LIGHTS, AND THE AFT CEILING LIGHT ARE ALL INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY B5-116 PER B717 AMM 33- 51. (LP #8544127)
